# SDR SWAA2015070141261

- Difficulty date: June 22, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 34,879 hours, 22,538 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 9936534
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR WEB DOUBLER LOCATED BETWEEN BS 160 - 180, RBL 50 CRACKED.  R & R WEB IAW SRM & DWG.
